Please use this identifier to cite or link to this item:
doi:10.22028/D291-43294
Title: | On Characteristic Polynomials of Automorphisms of Enriques Surfaces |
Author(s): | Brandhorst, Simon Rams, Sławomir Shimada, Ichiro |
Language: | English |
Title: | Publications of the Research Institute for Mathematical Sciences |
Volume: | 59 |
Issue: | 3 |
Publisher/Platform: | EMS Press |
Year of Publication: | 2023 |
DDC notations: | 510 Mathematics |
Publikation type: | Journal Article |
DOI of the first publication: | 10.4171/prims/59-3-7 |
URL of the first publication: | https://ems.press/journals/prims/articles/12753479 |
Link to this record: | urn:nbn:de:bsz:291--ds-432941 hdl:20.500.11880/38851 http://dx.doi.org/10.22028/D291-43294 |
ISSN: | 0034-5318 1663-4926 |
Date of registration: | 30-Oct-2024 |
Faculty: | MI - Fakultät für Mathematik und Informatik |
Department: | MI - Mathematik |
Professorship: | MI - Jun.-Prof. Dr. Simon Brandhorst |
Collections: | SciDok - Der Wissenschaftsserver der Universität des Saarlandes |
Files for this record:
File | Description | Size | Format | |
---|---|---|---|---|
10.4171-prims-59-3-7.pdf | 572,04 kB | Adobe PDF | View/Open |
This item is licensed under a Creative Commons License